# SDR VJ9800296

- Difficulty date: August 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE EXTERNAL OVERWING EMERGENCY LIGHT FOUND INOPERATIVE DURING LAYOVER CHECK.  REPLACED BATTERY PACK.
